# SDR GTIA2015121201434

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 34,702 hours, 16,406 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE03889
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY MASK INOPERATIVE.  R & R SECONDARY MASK IAW AMM 35-12-41. OP'S CHECK GOOD, THIS DMI IS CLEAR PLACARD REMOVED MOC CONTACTED.
